# SDR AALA201804039003

- Difficulty date: March 11, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221DF,  BETWEEN FRAMES 16 TO 20,  Y-254 - Y254.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, AND IRM 9701, REVISION H.
